# SDR 96ZZZX1460

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3766696503
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO MIAMI, RECEIVED INTERMITTENT FIRE WARNING ON NR 1 ENGINE.  LANDED MIAMI WITHOUT INCIDENT.  INVESTIGATION REVEALED A SHORTED WIRE IN THE HARNESS.  REPAIRED HARNESS AND CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
